# SDR USAAD97112

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47020
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 7000010101
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ATL/CLT - FLT 703 - ON FINAL INTO CLT, DID NOT RECEIVE NOSE DOWN AND LOCKED INDICATION.  RECYCLED GEAR, NO CHANGE.  VERIFIED DOWN AND LOCKED THROUGH VIEW PORT.  REPLACED DOWNLOCK SWITCH.  (X)
